# SDR BAQA089638

- Difficulty date: October 6, 2003
- Submitted: November 3, 2003
- Operation: Air carrier
- Aircraft: N118NC
- Make and model: Bolkms BK117A1
- Aircraft serial: 7067
- Aircraft time: 7,289 hours
- System (JASC): 3444 · Ground Proximity System
- Part: Altimeter
- Part number: 066305401
- Part serial: 5588
- Condition: Damaged
- Location: Radar
- Part time: 278 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOOSE HARDWARE IN FACE AND DENT ON BOTTOM.   REPLACED WITH SERVICEABLE UNIT.
